Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On depo, no periods, felt sharp pain immediately on lifting heavy object followed by bleeding. Cause?

Hi Doctor, I had a c-section 19 months ago, 3 days ago I lifted a very heavy box and immediately felt a sharp pain, it s been there every since (the pain) but now I ve started bleeding (period like) and I have been on Depo injection for a few months now and not seen my period for a while. Is this just a coincidence or have I done something to my scar?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
You’re on Depo injection for contraception, and you didn’t had your periods from last few months and you started bleeding while lifting a heavy object.
Yes this could be a coincidence that your bleeding started while lifting heavy object or it could be an abnormal bleeding which occurs during the initial days of Depo injection.
No this bleeding is could not be from 19 months old scar.
As 19 month old scar is very strong and will not give away by lifting heavy weight
So relax this is could be your normal period or irregular spotting due to Depo injection.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor